Follow
K.Balachandran
Title
Cited by
Cited by
Year
On generalized continuous maps in topological spaces
K Balachandran, P Sundaram, H Maki
Memoirs of the Faculty of Science- Kochi University(Japan) 12, 5-13, 1991
4491991
Associated topologies of generalized -closed sets and -generalized closed sets
H Maki, R Devi, K Balachandran
Memoirs of the Faculty of Science- Kochi University(Japan) 15, 51-63, 1994
4371994
Generalized -closed sets in topology
H Maki, R Devi, K Balachandran
Bulletin of Fukuoka University of Education (Japan), Part III, 42, 13-21, 1993
3401993
Controllability of nonlinear systems in Banach spaces: a survey
K Balachandran, JP Dauer
Journal of Optimization Theory and Applications 115 (1), 7-28, 2002
2852002
On recent developments in the theory of abstract differential equations with fractional derivatives
E Hernández, D O’Regan, K Balachandran
Nonlinear Analysis: Theory, Methods & Applications 73 (10), 3462-3471, 2010
2772010
The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces
K Balachandran, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications 72 (12), 4587-4593, 2010
2612010
Semi-generalized closed maps and generalized semi-closed maps
R Devi, H Maki, K Balachandran
Memoirs of the Faculty of Science, Kochi University(Japan) 14 (1), 41-54, 1993
1961993
Nonlocal Cauchy problem for abstract fractional semilinear evolution equations
K Balachandran, JY Park
Nonlinear Analysis: Theory, Methods & Applications 71 (10), 4471-4475, 2009
1832009
Existence results for fractional impulsive integrodifferential equations in Banach spaces
K Balachandran, S Kiruthika, JJ Trujillo
Communications in Nonlinear Science and Numerical Simulation 16 (4), 1970-1977, 2011
1742011
Existence of solutions of nonlinear fractional pantograph equations
K Balachandran, S Kiruthika, JJ Trujillo
Acta Mathematica Scientia 33 (3), 712-720, 2013
1602013
Controllability of nonlinear systems via fixed-point theorems
K Balachandran, JP Dauer
Journal of Optimization Theory and Applications 53 (3), 345-352, 1987
1561987
Controllability of nonlinear fractional dynamical systems
K Balachandran, JY Park, JJ Trujillo
Nonlinear Analysis: Theory, Methods & Applications 75 (4), 1919-1926, 2012
1452012
Semi-generalized homeomorphisms and generalized semi-homoeomorphisms in topological spaces
R Devi, K Balachandran, H Maki
Indian Journal of Pure and Applied Mathematics 26, 271-284, 1995
1441995
Existence of solutions of a delay differential equation with nonlocal condition
K Balachandran, M Chadrasekaran
Indian Journal of Pure and Applied Mathematics 27, 443-450, 1996
1311996
Controllability of fractional integrodifferential systems in Banach spaces
K Balachandran, JY Park
Nonlinear Analysis: Hybrid Systems 3 (4), 363-367, 2009
1212009
Semi-generalized continuous maps and semi- spaces
P Sundaram, H Maki, K Balachandran
Bulletin of Fukuoka University of Education (Japan), Part III, 40, 33-40, 1991
118*1991
Generalized α-closed maps and α-generalized closed maps
R Devi, K Balachandran, H Maki
Indian Journal of Pure and Applied Mathematics 29 (1), 37-49, 1998
1171998
Existence of solutions of abstract fractional impulsive semilinear evolution equations
K Balachandran, S Kiruthika
Electronic Journal of Qualitative Theory of Differential Equations 4 (2010 …, 2010
1142010
Controllability of Fractional Dynamical Systems
K Balachandran
Fractional Calculus Theory and Applications, 83-97, 2014
1012014
On the controllability of fractional dynamical systems
K Balachandran, J Kokila
International Journal of Applied Mathematics and Computer Science 22 (3 …, 2012
1012012
The system can't perform the operation now. Try again later.
Articles 1–20